# SDR VNAA2015062800040

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 27,248 hours, 27,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED HYDRAULIC SYSTEM NR 3 LOW PRESSURE MESSAGE CAME ON WHEN LANDING GEAR SELECTED DOWN.  CREW LANDED AND USING DIFFERENTIAL BRAKING, TAXIED TO GATE.  MAINTENANCE TROUBLESHOT AND FOUND LEAK ON AFT SIDE OF ALTERNATING CURRENT MOTOR PUMP, ACMP, 3A.  MAINTENANCE R & R PRESSURE HOSE AND ACMP 3A AND PERFORMED CHECKS IAW AMM.  REPLACEMENT OF PUMP WAS DUE TO HAVING BEEN RUN WITHOUT FLUID.  ACFT RELEASED FOR SERVICE.
